# SDR YENA20120721561

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 27,657 hours, 9,763 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 305047001
- Condition: Faulty
- Location: Galley
- Part time: 15,533 hours, 5,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 362 PBI-LGA, A/C RETURNED TO PBI.  DURING CLIMBOUT F/A ADVISED SMOKE COMING FROM VENT ABOVE AFT COFFEEMAKER POTS.  REMOVED AND REPLACED AFT NR 2 COFFEEMAKER REF AMM 25-35-15.  OPS CHECK OK.  RE-ACTIVATED GALLEY SUPPLY SYSTEM REF AMM 24-56-00.  PERFORMED OPS CHECK OF GALLEY SUPPLY CONTROL REF AMM 24-26-00, OPS CHECK OK.
